Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Have thickened womb lining. Looking for suggestion

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
My wife has thickening of the womb lining (An ultrasound showed this). We are due to see a Consultant tonight and I'm intersted in the sort of questions I should ask him.
Posted Tue, 25 Dec 2012 in Women's Health
Answered by Dr. Sree Gouri SR 56 minutes later
Thanks for the query.

Usually in postmenopausal age group the endometrial thickness should be less than 4 mm.
But in women who are taking HRT, the endometrial thickness can be up to 8mm sometimes.
Endometrial thickness of above 8mm can indicate some pathology.
The change of anticoagulant can be one cause for her spotting.
So, when you consult your doctor discuss about:
-The endometrial thickness mentioned in ultrasound.
-The possible causes for it.
-Whether endometrial biopsy is needed or not.
-What are the investigations she suggests and the treatment options available.
-Regarding continuation of HRT.
Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor